MAUDE Adverse Event Report: Stryker GmbH Hoffmann II Connecting Rod Micro D3 x 50mm; Appliance, fixation, nail/blade/plate combination, multiple component

Stryker GmbH Hoffmann II Connecting Rod Micro D3 x 50mm; Appliance, fixation, nail/blade/plate combination, multiple component
Catalog Number 50796050
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "cracks identified in hoffmann micro carbon rods.".
 
Additional Manufacturer Narrative
Based on the investigation, the root cause was attributed to a design-related issue.This is a confirmed design issue and has already been investigated under an nc, and a capa has been initiated for further action.Based on the information reviewed to date, we reserve the right to conclude that no further investigation is necessary.Based on the aforementioned information, a dhr review was not considered necessary, since the root cause of the event affects all lots in the market.In addition, a device evaluation was not deemed necessary, as similar devices have already been inspected and tested within the scope of the nc.

Brand Name
Hoffmann II Connecting Rod Micro D3 x 50mm
Common Device Name
Appliance, fixation, nail/blade/plate combination, multiple component
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50476591
Report Number0008031020-2026-01371
Device Sequence Number10234022
Product Code KTT
UDI-Device Identifier04546540389916
UDI-Public04546540389916
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number50796050
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2827-2026
Patient Sequence Number1
Patient SexUnknown